MathSciNet Relay Station
MathSciNet bibliographic data
MR911661 35K57 (35B25 35B35 92A15)
Nishiura, Yasumasa; Fujii, Hiroshi Stability of singularly perturbed solutions to systems of reaction-diffusion equations. Translated in J. Soviet Math. 45 (1989), no. 3, 1205–1218. SIAM J. Math. Anal. 18 (1987), no. 6, 1726–1770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement